# SDR SWAA2022022299000

- Difficulty date: August 8, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 28,870 hours, 14,180 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PANEL 561BB HAS 7 TRAILING EDGE FASTENER HOLES CRACKED ON UPPER SURFACE WHERE SEAL ATTACH'S. (MARKED) / REMOVED DAMAGE PER SRM 51-70-05 REPAIR #8 ; REPAIRED PER SRM 51-70-05 REPAIR #8. RESTORED FINISH PER AMM 51-21-72 & AMM 51-21-73.
